MAUDE Adverse Event Report: ST PAUL BCI CAPNOCHECK PLUS SLEEP CARBON DIOXIDE DETECTOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOCHECK PLUS SLEEP CARBON DIOXIDE DETECTOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004003
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.The product was received for evaluation.Visual and functional testing were performed.The tube was found kinked, two tubing from valve was found smashed.The reported problem was confirmed.The root cause of the reported issue was found to be that the internal tubes were routed incorrectly caused by manufacturing.The technician replaced all smashed and linked tubes.Quality specialist sme noted, further investigation determined that the piece of the tubing attached to the end of another tubing that connected to valve 1 on the main board was cut too short, leaving no slack in the tubing for flexibility.The kink was right above the barbed fitting after being tied down in the tubing bundle.It was trimmed to 1/2 inches instead of the 3/4 inches recommended by procedures.The device passed final functional test.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported there was an error of occlusion.No patient injury was reported.

Brand Name
BCI CAPNOCHECK PLUS SLEEP CARBON DIOXIDE DETECTOR
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
al kazemi bldg., #10, 3rd floo
minneapolis, MN 55442
MDR Report Key15361363
Report Number3012307300-2022-17851
Device Sequence Number5825618
Product Code CCK
UDI-Device Identifier10610586036415
UDI-Public10610586036415
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9004003
Device Catalogue Number9004003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown